AI帮你理解科学

AI 生成解读视频

AI抽取解析论文重点内容自动生成视频


pub
生成解读视频

AI 溯源

AI解析本论文相关学术脉络


Master Reading Tree
生成 溯源树

Globally conservative properties and error estimation of a multi-symplectic scheme for Schrödinger equations with variable coefficients

Applied Numerical Mathematics, no. 6 (2006): 814-843

引用75|浏览20
EI WOS SCOPUS

摘要

Based on the multi-symplecticity of the Schrödinger equations with variable coefficients, we give a multisymplectic numerical scheme, and investigate some conservative properties and error estimation of it. We show that the scheme satisfies discrete normal conservation law corresponding to one possessed by the original equation, and propo...更多

代码

数据

0
您的评分 :

暂无评分

标签
评论
数据免责声明
页面数据均来自互联网公开来源、合作出版商和通过AI技术自动分析结果,我们不对页面数据的有效性、准确性、正确性、可靠性、完整性和及时性做出任何承诺和保证。若有疑问,可以通过电子邮件方式联系我们:report@aminer.cn